# SDR 95ZZZW99

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47444
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ATL-PHL - FLT 534 - EN ROUTE, OXYGEN MASKS DEPLOYED AUTOMATICALLY DUE TO USE OF AUTO PRESSURIZATION SYSTEM PREVIOUSLY PLACED ON MEL AS INOP.  RETURNED TO MANUAL PRESSURIZATION CONTROL AND REGAINED CONTROL.  MASK PANELS AT SEAT 4 AB ROW 6 AND 7 AB AND 11 AB DID NOT DEPLOY.  PLACED ON MEL 35-2-2 PAR F, G AND H.
